# SDR ZW0A0102518

- Difficulty date: May 30, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 38,056 hours, 19,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CABIN FLOOR SUPPORT CORRODED AT STA 148 TO 200, LBL 7 INCHES, AND STA 180 TO STA 200, LBL 6 INCHES.  INSTALLED NEW SUPPORTS PER SRM 51-30-1.  FINISH PER SRM 51-10-3.
